# SDR DALA2025112708664

- Difficulty date: November 26, 2025
- Submitted: November 27, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 5755 · Spoilers
- Part: Bearing
- Condition: Excess Play
- Location: Zone 500 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SPOILER HAS PLAY, IT HAS 1.31 MM.   REPLACED BEARINGS, SLEEVES AND BUSHINGS AT SPOILER NR 1 IAW CMM 57-71-21-000-805-A01. (1323273).
